zbMATH — the first resource for mathematics

Singular quadratic functionals. (English) Zbl 0015.02701

Full Text: DOI
[1] Ludwig Bieberbach, Theorie der Differentialgleichungen, 3rd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 6, Springer-Verlag, Berlin-New York, 1979 (German). · Zbl 0063.00379
[2] George D. Birkhoff, A simplified treatment of the regular singular point, Trans. Amer. Math. Soc. 11 (1910), no. 2, 199 – 202. · JFM 41.0350.01
[3] Bôcher, Maxime. Leçons sur les méthodes de Sturm, Paris, Gauthier-Villars, 1917.
[4] Hardy, G. H., Littlewood, J. E., Pólya, G. Inequalities, Cambridge, University Press, 1934. · JFM 60.0169.01
[5] Kemble, E. C. Note on the Sturm-Liouville eigenvalue-eigenfunction problem with singular end-points, Proceedings of the National Academy of Sciences, vol. 19 (1933), pp. 710-714. · JFM 59.0448.03
[6] de la Vallée Poussin, Ch.-J. Analyse Infinitésimale, Tome I, Louvain, 1914. · JFM 45.0432.14
[7] Marston Morse, The calculus of variations in the large, American Mathematical Society Colloquium Publications, vol. 18, American Mathematical Society, Providence, RI, 1996. Reprint of the 1932 original. · Zbl 0011.02802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.